Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 83, NWS Jackson, MS

November 29, 20224 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 2:49 PM CST for 4 counties in Mississippi. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 2:49 PM CST (20:49 UTC)
Expired
Nov 29, 2022, 3:45 PM CST
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Attala County, MS, Carroll County, MS, Holmes County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 3:06 PM CSTHAIL 21 Wnw Vaiden, MSSTORM CHASER SUBMITTED A PICTURE OF 2-INCH SIZE HAIL ON FACEBOOK.
Nov 29, 3:09 PM CSTFUNNEL CLOUD4 Nw West, MSA FUNNEL CLOUD WAS SPOTTED NORTHEAST OF LEXINGTON MS.
Nov 29, 3:20 PM CSTTSTM WND DMGVaiden, MSA TREE WAS BLOWN DOWN ON MULBERRY STREET IN VAIDEN. TRANSFORMER WAS DOWN AS WELL.
Nov 29, 3:24 PM CSTTORNADO 03 Nw Carmack, MSTORNADO WAS REPORTED NORTHEAST OF WEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 12:11 PM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WFUS54 KJAN 292049
TORJAN
MSC007-015-051-097-292145-
/O.NEW.KJAN.TO.W.0083.221129T2049Z-221129T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
249 PM CST Tue Nov 29 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Holmes County in central Mississippi...
  Southern Carroll County in north central Mississippi...
  North central Attala County in central Mississippi...
  Western Montgomery County in north central Mississippi...

* Until 345 PM CST.
    
* At 248 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Lexington, or 8 miles southwest of Black Hawk,
  moving northeast at 50 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Black Hawk and Bowling Green around 255 PM CST.
  Emory around 300 PM CST.
  Vaiden around 310 PM CST.
  Winona around 315 PM CST.
  Kilmichael and Poplar Creek around 325 PM CST.

Other locations impacted by this tornadic thunderstorm include West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 8945 3329 8945 3329 8944 3328 8943
      3310 9010 3324 9018 3361 8962
TIME...MOT...LOC 2048Z 241DEG 45KT 3322 9007 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

DB
2 follow-up statements
670 
WWUS54 KJAN 292120
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
320 PM CST Tue Nov 29 2022

MSC051-292129-
/O.CAN.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Holmes MS-
320 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTHEASTERN HOLMES COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for central and
north central Mississippi.

LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
      3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2119Z 241DEG 45KT 3341 8966 

$$

MSC007-015-097-292145-
/O.CON.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Carroll MS-Attala MS-Montgomery MS-
320 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN CARROLL...NORTH CENTRAL ATTALA AND SOUTHWESTERN
MONTGOMERY COUNTIES...
    
At 319 PM CST, a severe thunderstorm capable of producing a tornado
was located near Kilmichael, or near Winona, moving northeast at 50
mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kilmichael around 325 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
      3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2119Z 241DEG 45KT 3341 8966 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

DB
432 
WWUS54 KJAN 292128
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
328 PM CST Tue Nov 29 2022

MSC007-015-097-292145-
/O.CON.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Carroll MS-Attala MS-Montgomery MS-
328 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN CARROLL...NORTH CENTRAL ATTALA AND SOUTHWESTERN
MONTGOMERY COUNTIES...
    
At 328 PM CST, a confirmed tornado was located near Vaiden, or 12
miles south of Winona, moving northeast at 50 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Poplar Creek around 335 PM CST.
  Kilmichael around 340 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
      3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2128Z 236DEG 42KT 3332 8966 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 1:22 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Nov 29, 1:22 PM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
122 PM CST Tue Nov 29 2022

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 121 PM CST Tue Nov 29 2022

Rest of today-tonight: This morning the potential for significant
severe weather event remains across the region. Morning sfc
analysis indicates strong WAA & moisture return have quickly
recovered with temperatures in the low 70s N to mid-upper 70s S
with dewpoints in the upper 60s-low 70s, especially in S MS. This
has led to strong WAA with intense LLJ around 40-45kts at 850mb.
Combined with anomalous warmth & destabilization around 1000-1500
MLCAPE, per SHV & JAN 18Z soundings, will continue to favor
significant severe weather event. Some thermo values haven't been
seen per SPC sounding climatology & SPC mesoanalysis indicates
long clockwise curved hodographs with +300-400 m2/s2 effective SRH
& mean layer bulk shear around 30-45kts in the 0-1km/0-3km &
50-60kts in the 0-6km layer. In addition, very steep lapse rates
approaching 7.0 C/km in the 700-500mb layer will support more
intense hail. This will continue to support all modes of
significant severe weather, including tornadoes, some strong &
long track, damaging winds up to 80mph & large hail of tennis ball
size. Highest threat looks to be along & NW of the Natchez Trace
corridor into Hwy 45 corridor. Some storms have developed earlier
in S LA & are progged to continue to the NE. In SE MS could have
better mid-level capping & 700mb heights around which could
suppress some convection into the Pine Belt. After collaboration
with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the
same, but were slightly expanded to the E to the MS/AL state
line. In addition, a tornado watch has been issued for a large
portion along & NW of the Natchez Trace corridor through 7PM.
Timing for the most significant severe weather looks to be in the
4PM to midnight timeframe, with some lingering after midnight
through 4A. Increased confidence remains of around 9PM- midnight
in the NW Delta, the I-55 corridor around 1AM-3AM & most potential
moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor.

In addition to this, a "Flash Flood Watch" has been hoisted for a
portion of Southeast Mississippi from 15Z today through 12Z
Wednesday.  Here, 2-3 inches of rain, with locally higher amounts,
are possible.  A good portion of this area has already observed 3-5
inches of rain over the past week.  With these forecasted rainfall
totals through early Wednesday morning, it could easily result in
some flash flooding across the area, especially is multiple storms
move across the same areas.

Some localized flash flooding potential remains today. Kept the
graphic as is, but confidence has increased some areas along & NW
of the Natchez Trace, especially N of the I-20 corridor could see
some additional training of supercells & more vigorous convection.
For now, kept the ongoing Flash Flood Watch in SE MS & no changes
to the HWO, but definitely can't rule out a quick +3 inches for
areas along & N of the I-20 corridor where more intense
storms/multiple rounds occurs.

Strong WAA will help highs warm near-above normal into low-mid
70s today, while above normal into low to low 40s in the Delta to
low-mid 60s in SE MS for the frontal passage tonight. /DC/

&&

.DISCUSSION...
Issued at 324 AM CST Tue Nov 29 2022

Today and Tonight...The potential for a significant severe weather
event has further expanded across the forecast area this morning.
Conditions across the region will quickly moderate up under strong
southerly flow at the surface and even stronger southwest flow aloft
today. This will result in deep moisture surging northward into the
region.  Warm advection shower activity is likely to get an early
start, along with some isolated thunderstorms over the area by late
morning as a frontal boundary lifts north from the coast. All of
this is in response to a strong mid/upper level jet moving into the
region, along with an increasing low level jet, ahead of a strong
mid/upper level trough that'll swing east across and out of the
central and southern plains states through the day. This trough will
then eject northeast across the Mid-Mississippi River Valley and Mid-
South region towards the Great Lakes region through Wednesday
morning.  This will result in a deepening surface low that'll
quickly lift northeast from the central plains into the Great Lakes
region this afternoon into tonight.  As it does so, it'll drag a
cold front into and through the CWA late tonight into Wednesday
morning.

Ahead of the front, very sufficient shallow (30-40 kts, 0-1 km & 40-
50 kts 0-3 km) and deep-layer (50-65 kts, 0-6 km) wind shear will
exist, resulting in long looping Hodographs with storm-relative
helicity values between 300-400 m^2 s^2, along with more than
adequate for this time of year (1000-1700 J/kg MLCAPE), and steep
mid-level lapse rates (6.5-7.0 C/km, 700-500 MB).  All of the above
will set the stage for a long duration severe weather event, where
significant severe weather will be possible across a large portion
of the forecast area from early this afternoon through early
Wednesday morning.

A "Moderate Risk" for severe storms has been expanded to include the
majority of our forecast area.  Severe weather is expected, with
significant severe weather consisting of tornadic supercells
producing strong tornadoes...some possibly significant and long-
tracked, damaging wind gusts to 80 mph, and golf ball to tennis ball
size hail all possible. Surrounding this "Moderate" and covering
much of the remainder of the CWA, is an "Enhanced Risk" for severe
storms. Here, damaging winds to 70 mph, tornadoes...some possibly
strong, and quarter to golf ball size hail will all be possible.

In addition to this, a "Flash Flood Watch" has been hoisted for a
portion of Southeast Mississippi from 15Z today through 12Z
Wednesday.  Here, 2-3 inches of rain, with locally higher amounts,
are possible.  A good portion of this area has already observed 3-5
inches of rain over the past week.  With these forecasted rainfall
totals through early Wednesday morning, it could easily result in
some flash flooding across the area, especially is multiple storms
move across the same areas.

The cold front will finally push through the forecast area through
the course of Wednesday morning. Cooler, drier, and quiet conditions
will gradually fill into the CWA in the wake of the front as high
pressure at the surface will quickly build into area.  With rain in
the process of exiting Southeast Mississippi by sunrise, lows will
range from the lower 40s across the Delta to the lower 60s across
Southeast Mississippi Wednesday morning. /19/

Wednesday through Monday...a dry continental polar airmass will
bring seasonably cool temperatures to the forecast area with
readings expected to be several degrees below climate normals.
Thereafter, expect the airmass to quickly modify as an anomalous
subtropical ridge builds over the Gulf of Mexico and adjacent
coastal region. Another polar cold front should approach from the
north and infringe on the ridge as we go through the weekend and
into early next week. This should result in shower chances across
northern portions of the area, and with the surface front likely
hanging up just to our north, we can expect very mild daytime
highs continuing into early next week. /EC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1130 AM CST Tue Nov 29 2022

Mostly MVFR/IFR conditions prevail across the area and expect
these conditions to continue through the period. A strong storm
system will move across the area this afternoon into tonight
with widespread showers/thunderstorms, some of these storms will
be severe. The winds will be gusty out of the south today becoming
westerly than Northwesterly overnight behind the front./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  63  34  57 / 100   0   0   0
Meridian      57  67  33  56 / 100  10   0   0
Vicksburg     47  59  33  57 /  90   0   0   0
Hattiesburg   63  70  35  60 / 100  20   0   0
Natchez       51  63  34  59 /  80   0   0   0
Greenville    42  52  32  52 /  70   0   0   0
Greenwood     43  55  32  54 /  90   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
None.
&&

DC/EC/15
Hazardous weather outlook, Nov 29, 4:36 AM CST, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
436 AM CST Tue Nov 29 2022

ARZ074-075-LAZ007-008-015-024-026-MSZ018-019-034-052-057-060>062-
292200-
Ashley-Chicot-Morehouse-West Carroll-Richland-Catahoula-Concordia-
Bolivar-Sunflower-Washington-Lauderdale-Jasper-Adams-Franklin MS-
Lincoln-
436 AM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, east central Mississippi,
northwest Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms are likely and tornadoes are possible, with
strong tornadoes possible. Some thunderstorms may produce
damaging winds to 70 mph and large hail to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ009-016-023-025-MSZ025>033-035>051-053>056-059-292200-
East Carroll-Madison LA-Franklin LA-Tensas-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jefferson-
436 AM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Significant severe thunderstorms and strong tornadoes are likely,
with significant long tracked tornadoes possible. Some
thunderstorms could also produce damaging winds to 80 mph and
large hail up to tennis ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ058-063>066-072>074-292200-
Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
436 AM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms are likely and tornadoes are possible, with
strong tornadoes possible. Some thunderstorms may produce
damaging winds to 70 mph and large hail to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Areas of flash flooding likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Nov 29, 12:36 PM CST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
1236 PM CST Tue Nov 29 2022

ARZ074-LAZ007-291900-
Ashley AR-Morehouse LA-
1236 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of western Ashley
County in southeastern Arkansas and northwestern Morehouse Parishes
through 100 PM CST...

At 1235 PM CST, Doppler radar was tracking a strong thunderstorm near
Huttig, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  West Crossett around 1250 PM CST.
  Crossett and North Crossett around 1255 PM CST.
  Hamburg around 100 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas...and northeastern Louisiana.

&&

LAT...LON 3311 9214 3312 9212 3314 9211 3336 9180
      3314 9161 3290 9208 3293 9207 3296 9208
      3298 9208 3301 9207 3303 9209 3303 9211
      3307 9211 3307 9213
TIME...MOT...LOC 1835Z 234DEG 47KT 3297 9218

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

GG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:18 AM CSTFlood WatchJANChoctaw, Clarke, Clay, Covington, Forrest, Jasper and 8 more27 hr
Nov 29, 8:27 AM CSTSpecial Weather StatementJANBolivar, Sunflower63 min
Nov 29, 12:55 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower50 min
Nov 29, 2:08 PM CSTTornado WarningJANCarroll, Holmes, Humphreys, Leflore67 min
Nov 29, 2:51 PM CSTSevere Thunderstorm WarningJANMontgomery, Webster39 min
Nov 29, 2:58 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln47 min
Nov 29, 3:02 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more58 min
Nov 29, 3:33 PM CSTTornado Warning Tornado observedJANChoctaw, Montgomery, Oktibbeha, Webster57 min
Nov 29, 4:09 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion66 min
Nov 29, 4:10 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery, Webster65 min
Nov 29, 4:19 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Nov 29, 4:34 PM CSTTornado WarningJANHolmes, Humphreys, Yazoo56 min
Nov 29, 4:49 PM CSTTornado WarningJANClaiborne, Warren35 min
Nov 29, 4:50 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Montgomery, Oktibbeha, Webster55 min
Nov 29, 5:07 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion53 min
Nov 29, 5:10 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster65 min
Nov 29, 5:24 PM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren51 min
Nov 29, 5:27 PM CSTSevere Thunderstorm WarningJANLowndes33 min
Nov 29, 5:28 PM CSTTornado WarningJANAttala, Holmes, Yazoo62 min
Nov 29, 5:50 PM CSTTornado WarningJANCovington, Jones34 min
Nov 29, 5:56 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower64 min
Nov 29, 5:56 PM CSTTornado WarningJANClay, Lowndes50 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.